Start Submission Become a Reviewer

Reading: Statistical Inference for Weibull Distribution Based on a Modified Progressive Type-II Censo...

Download

A- A+
dyslexia friendly

Articles

Statistical Inference for Weibull Distribution Based on a Modified Progressive Type-II Censoring Scheme

Authors:

Ismail Kinaci,

Department of Statistics, Faculty of Science, Selcuk University, 42250, Konya,, TR
X close

Yunus Akdogan,

Department of Statistics, Faculty of Science, Selcuk University, 42250, Konya,, TR
X close

Coskun Kus,

Department of Statistics, Faculty of Science, Selcuk University, 42250, Konya,, TR
X close

H. K. T. Ng

Department of Statistical Science, Southern Methodist University, Dallas, Texas,, US
X close

Abstract

In this paper, a modified progressive Type-II censoring scheme is introduced. Relationships between the modified progressive Type-II censoring scheme and a randomized Type-II censoring scheme are discussed. The maximum likelihood estimators (MLEs) of the parameters of Weibull distribution are derived and EM-algorithm is used to obtain the estimates as well as the asymptotic variance-covariance matrix. Monte Carlo simulation is used to evaluate the performance of the MLEs in terms of biases, mean square errors and some commonly used optimal criteria in experimental design. Finally, a numerical example is provided to illustrate the methodology presented here.

DOI: http://dx.doi.org/10.4038/sljastats.v5i4.7786

DOI: http://doi.org/10.4038/sljastats.v5i4.7786
How to Cite: Kinaci, I. et al., (2014). Statistical Inference for Weibull Distribution Based on a Modified Progressive Type-II Censoring Scheme. Sri Lankan Journal of Applied Statistics. 5(4), pp.95–116. DOI: http://doi.org/10.4038/sljastats.v5i4.7786
172
Views
115
Downloads
Published on 14 Dec 2014.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus